# SDR ABXA9800633

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 38981571
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR UP AND NO GEAR UNSAFE LIGHT ON, DOOR 'NOT LATCHED' LIGHT ILLUMINATED WHEN RIGHT DOOR SELECTED.  RECYCLED GEAR, LIGHT REMAINED ON.  REPOSITIONED TARGET ON DOOR ROLLER IAW DC8 MM 32-60-00, OPS CHECKED GOOD.
